Psycho-Babble Medication Thread 441667

Shown: posts 416 to 440 of 670. Go back in thread:

 

Re: Jeroen

Posted by Jeroen on March 26, 2005, at 17:51:42

In reply to Re: Jeroen Jeroen, posted by ed_uk on March 26, 2005, at 17:35:00

no was psychotic this was very bad...

my foot isnt broken i will not hurt myself anymore but i just heared she
is pregnant

thats why i wanted to hurt myself

 

Re: Jeroen Jeroen

Posted by Phillipa on March 26, 2005, at 18:06:19

In reply to Re: Jeroen, posted by Jeroen on March 26, 2005, at 17:51:42

Oh Jeroen, I'm so sorry. You must feel very hurt. I agree with Ed I don't think you were psychotic, just very hurt and angry. Please try and not dwell on this girl. I don't think it is in your future to be with her. I just have that feeling that the right girl for you is waiting, right around the corner. Now, first of all, make sure your foot isn't broken, and then talk to someone who you can trust. Where have you been that you " are going home now". Fondly, Phillipa

 

Re: Jeroen

Posted by Jeroen on March 27, 2005, at 8:59:52

In reply to Re: Jeroen Jeroen, posted by Phillipa on March 26, 2005, at 18:06:19

she asked me to make love but i said no because my TD, i dont like myself anymore sorry

we were friends over a year

im sorry but i will consider ending my life soon

 

Re: Jeroen Jeroen

Posted by Phillipa on March 27, 2005, at 15:35:49

In reply to Re: Jeroen, posted by Jeroen on March 27, 2005, at 8:59:52

Jeroen, You said you were going to give it a year. Please don't do anything to hurt yourself. How is your foot, and are you taking any meds now? Fondly, Phillipa

 

Re: Jeroen

Posted by Jeroen on March 27, 2005, at 16:04:51

In reply to Re: Jeroen Jeroen, posted by Phillipa on March 27, 2005, at 15:35:49

my foot is good. zyprexa

 

Re: Jeroen Jeroen

Posted by Phillipa on March 27, 2005, at 16:19:12

In reply to Re: Jeroen, posted by Jeroen on March 27, 2005, at 8:59:52

So you are still giving it a year? Fondly, Phillipa

 

Re: Jeroen

Posted by Jeroen on March 27, 2005, at 16:40:37

In reply to Re: Jeroen Jeroen, posted by Phillipa on March 27, 2005, at 16:19:12

yes got no other choice, i tryed to break my foot, i know its crazy but did it in the name of love

30 minutes later i got a psychotic attack

symptoms: super racing heart. anxiety. uncontrolled me

im sorry i did this. she was my best friend
i feel so lonely and now she is pregnant

if my brain is not damaged from yesterdays attack ill do my best to recover. the past 2 days have been nightmare for me. still not recovered from it

 

Re: Jeroen Jeroen

Posted by Phillipa on March 27, 2005, at 16:44:49

In reply to Re: Jeroen, posted by Jeroen on March 27, 2005, at 16:40:37

Well I'm sure this must be painful for you. Try and relax. Fondly, Phillipa

 

Re: Jeroen

Posted by ed_uk on March 27, 2005, at 16:46:35

In reply to Re: Jeroen, posted by Jeroen on March 27, 2005, at 16:40:37

Hello J,

I'm sorry you're having such a hard time. I hope your foot is healing well.

>if my brain is not damaged from yesterdays attack...

Don't worry, it won't be :-)

Are you taking Zyprexa 5mg?

Ed.

 

Re: Jeroen

Posted by Jeroen on March 27, 2005, at 16:50:18

In reply to Re: Jeroen, posted by ed_uk on March 27, 2005, at 16:46:35

yes 5 mg

 

Re: Jeroen

Posted by ed_uk on March 27, 2005, at 17:48:47

In reply to Re: Jeroen, posted by Jeroen on March 27, 2005, at 16:50:18

Hello J,

How's your blinking at the moment?

Ed.

 

Re: Jeroen

Posted by Jeroen on March 28, 2005, at 10:29:09

In reply to Re: Jeroen, posted by ed_uk on March 27, 2005, at 17:48:47

blin ing is bad atm

 

Re: Jeroen

Posted by ed_uk on March 28, 2005, at 15:31:23

In reply to Re: Jeroen, posted by Jeroen on March 28, 2005, at 10:29:09

Hi J,

Do you feel as good on the Zyprexa as you did on the Seroquel?

You see, you had an anxiety attack when you weren't on Seroquel, perhaps the anxiety attack that you had while on Seroquel wasn't a side effect at all.

Ed.

 

Re: Jeroen

Posted by Jeroen on March 28, 2005, at 16:26:02

In reply to Re: Jeroen, posted by ed_uk on March 28, 2005, at 15:31:23

i dont feel good with zyprexa but im going upto 20 mg to try to cure the eye problem

 

Re: Jeroen Jeroen

Posted by Phillipa on March 28, 2005, at 16:28:57

In reply to Re: Jeroen, posted by Jeroen on March 28, 2005, at 16:26:02

What was Ed saying about the seroquel? Did you do better on it? Fondly, Phillipa

 

Re: Jeroen

Posted by Jeroen on March 29, 2005, at 10:43:00

In reply to Re: Jeroen Jeroen, posted by Phillipa on March 28, 2005, at 16:28:57

i feel bad 4 days after the psychotic attac

 

Re: Jeroen

Posted by ed_uk on March 29, 2005, at 12:24:39

In reply to Re: Jeroen, posted by Jeroen on March 29, 2005, at 10:43:00

Hello J,

What's wrong J- in what way do you feel bad?

I hope your foot has healed.

Ed.

 

Re: Jeroen

Posted by Jeroen on April 1, 2005, at 10:21:10

In reply to Re: Jeroen, posted by ed_uk on March 29, 2005, at 12:24:39

the girl i love is pregnant for 2 months now, i had to refuse her love because of my TD

 

Re: Jeroen Jeroen

Posted by Phillipa on April 1, 2005, at 10:31:07

In reply to Re: Jeroen, posted by Jeroen on April 1, 2005, at 10:21:10

Jeroen, I'm sorry. Do you know who the father is? Fondly, Phillipa

 

to ed uk

Posted by Jeroen on April 1, 2005, at 11:27:02

In reply to Re: Jeroen Jeroen, posted by Phillipa on April 1, 2005, at 10:31:07

no i dont, she doesnt know aswell, u get the picture? i really miss her


anyway im on zyprexa now and the eye rolling is worse atm and blinking, im so tired off this madness happening to me, i tryed to break my own foot in name of love but i failed of course, now im suffering from panic attacks, im a fool


i have a question about the lecithin, i dont know how to take 7500 mg in its granule form

it sais: serving size 1 heaping tablespoon (7900 mg)
servings per container

it sais: take one heaping tablespoon twice daily


im sorry but i tryed to run translation on the word tablespoon, is it a coffee spoon or a spoon where you eat soup with?

and how much do i need to put in that spoon to be 7500 mg.. if i take it once in a spoon is it 7500 mg or 50%


it sais it has 50 servings? i mean of what??? i only see granule form and no dosage for each day

i hope you can help me with this

 

Re: to ed uk Jeroen

Posted by ed_uk on April 1, 2005, at 13:34:59

In reply to to ed uk, posted by Jeroen on April 1, 2005, at 11:27:02

Hi J!

>tablespoon, is it a coffee spoon or a spoon where you eat soup with?

A tablespoon is larger than a soup spoon. A tablespoon is the sort of spoon used to serve food. A tablespoon holds three times a much as a teaspoon (a teaspoon is the sort of spoon used to make coffee).

>and how much do i need to put in that spoon to be 7500 mg

One heaped tablespoon = 7500mg. A heaped tablespoon means that you have to fit as much lecithin on the spoon as you possibly can.

>it sais it has 50 servings? i mean of what??? i only see granule form and no dosage for each day....

I think it means that there is enough lecithin for 50 doses (ie 50 heaped tablespoons). Since you have to take one spoonful in the morning and one spoonful in the evening, there is enough lecithin to last you for 25 days.

Ed.

 

To Jeroen- Lecithin

Posted by ed_uk on April 3, 2005, at 18:17:26

In reply to Re: to ed uk Jeroen, posted by ed_uk on April 1, 2005, at 13:34:59

Hi J!

How are you doing? Have you started taking the lecithin?

Ed.

 

Re: To Jeroen- Lecithin

Posted by Phillipa on April 3, 2005, at 18:25:12

In reply to To Jeroen- Lecithin, posted by ed_uk on April 3, 2005, at 18:17:26

Jeroen, Where have you been? Fondly, Phillipa

 

Redirect: Lecithin

Posted by Dr. Bob on April 5, 2005, at 0:04:47

In reply to To Jeroen- Lecithin, posted by ed_uk on April 3, 2005, at 18:17:26

> How are you doing? Have you started taking the lecithin?

Sorry to interrupt, but I'd like to redirect follow-ups regarding lecithin to Psycho-Babble Alternative. Here's a link:

http://www.dr-bob.org/babble/alter/20050323/msgs/479941.html

Thanks,

Bob

 

Re: To Jeroen- Lecithin

Posted by Jeroen on April 9, 2005, at 8:24:47

In reply to Re: To Jeroen- Lecithin, posted by Phillipa on April 3, 2005, at 18:25:12

im in the hospital, i had another pannick attack there

they suggest 3 month therapy


i haven spoken my doctor about adding amantadine t my zyprexa

i dont know if he wants to do that, if not i will start taking it myself, if it causess psychosis in me i will tell this world goodbye


Go forward in thread:


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.